Skip to Content

What can be done for swollen lips caused by reaction to lisinopril?

Answers (2)

Inactive 4 Apr 2013

Get emergency medical help if you have any of these signs of an allergic reaction while taking lisinopril: hives; severe stomach pain, difficult breathing; swelling of your face, lips, tongue, or throat.

https://www.drugs.com/sfx/lisinopril-side-effects.html

Votes: +0
Robie212002 11 Aug 2015

But is there anything that can be done in the meantime to stop the swelling?

Aowendroff 27 Jun 2017

I am suffering from lip swelling itching an allergic reaction's a year after I stop taking Lisinopril... I slather Vaseline on my lips constantly take Benadryl and Allegra and I get random flareups for months now... it's one of the biggest regret of my life taking that med

BrownSuga 515 28 Jul 2019

Seek medical attention.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.